# SDR USAASB01222

- Difficulty date: August 4, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 537 - A TRAILING EDGE FLAP ASYMMETRY OCCURRED ON APPROACH TO ORD FROM CLT.  LEFT FLAP INDICATED 1 UNIT WHILE RIGHT FLAP INDICATED 1.5 UNITS.  CREW DECLARED AN EMERGENCY, ACCOMPLISHED QUICK REF HANDBOOK PROCEDURES AND COMPLETED A FLAPS 1 LANDING WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT FLAP POSITION TRANSMITTER PER MM 27-58-12.  OPERATIONAL CHECK GOOD.  (M)
